# SDR SWAA020561

- Difficulty date: March 15, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 52,327 hours, 51,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF THE CONTAINER.  REINSTALLED SLIDE PER MM.
